# SDR ARWA20080701

- Difficulty date: July 17, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- Aircraft time: 92,239 hours, 34,523 cycles
- System (JASC): 2720 · Rudder Control System
- Part: B-Nut
- Condition: Loose
- Location: Hydraulic Line
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 1 HYDRAULIC SYSTEM LOSS PRESSURE AND QUANTITY ZERO.  RUDDER STAND-BY POWER OFF, IGHT ON.  REPAIRED LINE AND FOUND LOOSE B-NUT AT LT HORIZONTAL STABILIZER TRIM MOTOR.  TIGHTENED B-NUT IAW DEIO M/M 20-10-0.  PERFORMED OPERATIONAL CHECK, FOUND NORMAL IAW DEIO M/M 27-43-01.  (S)
